RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1982, Volume 18, Number 3, Pages 526–529 (Mi de4497)  

Short Communications

On the method of lines for solving mixed boundary value problems in multiply connected domains

V. T. Ivanov

Bashkir State University, Ufa

Full text: PDF file (498 kB)

Bibliographic databases:
UDC: 519.63
Received: 04.12.1978

Citation: V. T. Ivanov, “On the method of lines for solving mixed boundary value problems in multiply connected domains”, Differ. Uravn., 18:3 (1982), 526–529

Citation in format AMSBIB
\Bibitem{Iva82}
\by V.~T.~Ivanov
\paper On the method of lines for solving mixed boundary value problems in multiply connected domains
\jour Differ. Uravn.
\yr 1982
\vol 18
\issue 3
\pages 526--529
\mathnet{http://mi.mathnet.ru/de4497}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=654250}
\zmath{https://zbmath.org/?q=an:0532.65078}


Linking options:
  • http://mi.mathnet.ru/eng/de4497
  • http://mi.mathnet.ru/eng/de/v18/i3/p526

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:33
    Full text:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019